# SDR UPS97422835

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Chord
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, PYLON 3 FOUND DURING SB 747-54-2034 UNDER OLD DOUBLER CRACK 3.5 LONG RUNNING TO MID SPAR CHORD NAC STA 180 AND 3X HOLES DRILLED IN MID SPAR CHORD STA 184 EDGE MARGIN TOO SMALL.  TRIMMED SKIN AND DOUBLER.  INSTALLED FILLER, REWORKED MID SPAR CHORD ACC KLM DFX 97-087 ISSUE 3, EFN 747-54-0156.
